应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
 
2017 Vol.33 Issue.4,
Published 15 November 2017

ARTICLES
ARTICLES
837 Analysis of Queues in a Random Environment with Impatient Customers
Sen-lin YU, Zai-ming LIU
2017 Vol. 33 (4): 837-850 [Abstract] ( 35 ) [HTML 1KB] [ PDF 174KB] ( 104 )
851 Score Tests for Zero-inflated Double Poisson Regression Models
Feng-chang XIE, Jin-guan LIN, Bo-cheng WEI
2017 Vol. 33 (4): 851-864 [Abstract] ( 54 ) [HTML 1KB] [ PDF 189KB] ( 108 )
865 A New Class for Large Sets of Almost Hamilton Cycle Decompositions
Hong-tao ZHAO
2017 Vol. 33 (4): 865-870 [Abstract] ( 40 ) [HTML 1KB] [ PDF 127KB] ( 106 )
871 Valuation and Hedging Strategy of Currency Options under Regime-Switching Jump-Diffusion Model
Shou-ting CHEN, Xun-di DIAO, Ai-lin ZHU
2017 Vol. 33 (4): 871-892 [Abstract] ( 69 ) [HTML 1KB] [ PDF 348KB] ( 161 )
893 Analyzing Right-Censored Length-Biased Data with Additive Hazards Model
Mu ZHAO, Cun-jie LIN, Yong ZHOU
2017 Vol. 33 (4): 893-908 [Abstract] ( 54 ) [HTML 1KB] [ PDF 189KB] ( 109 )
909 Counting Rooted 4-regular Unicursal Planar Maps
Shu-de LONG, Jun-liang CAI
2017 Vol. 33 (4): 909-918 [Abstract] ( 40 ) [HTML 1KB] [ PDF 179KB] ( 122 )
919 Lattices Generated by Joins of the Flats in Orbits under Finite Affine-singular Symplectic Group and its Characteristic Polynomials
You GAO, Yan-yan XUE, Yu-ting XIAO, Xue-mei LIU
2017 Vol. 33 (4): 919-932 [Abstract] ( 40 ) [HTML 1KB] [ PDF 185KB] ( 100 )
933 Conditional Connectivity of Bubble Sort Graphs
Ling-sheng SHI, Peng WU
2017 Vol. 33 (4): 933-944 [Abstract] ( 43 ) [HTML 1KB] [ PDF 189KB] ( 107 )
945 Optimal Investment and Premium Control in a Nonlinear Diffusion Model
Ming ZHOU, Kam Chuen YUEN, Chuan-cun YIN
2017 Vol. 33 (4): 945-958 [Abstract] ( 50 ) [HTML 1KB] [ PDF 192KB] ( 103 )
959 Chung-type Law of the Iterated Logarithm for Continuous Time Random Walk
Wen-sheng WANG
2017 Vol. 33 (4): 959-966 [Abstract] ( 47 ) [HTML 1KB] [ PDF 134KB] ( 108 )
967 Bifurcations and Chaos in Mira 2 Map
Tao JIANG, Zhi-yan YANG
2017 Vol. 33 (4): 967-978 [Abstract] ( 37 ) [HTML 1KB] [ PDF 393KB] ( 104 )
979 A Class of Spline Curves with Four Local Shape Parameters
Yuan-peng ZHU, Xu-li HAN
2017 Vol. 33 (4): 979-988 [Abstract] ( 37 ) [HTML 1KB] [ PDF 237KB] ( 115 )
989 Extending Slow Manifold Near Generic Transcritical Canard Point
Hai-bo LU, Ming-kang NI, Li-meng WU
2017 Vol. 33 (4): 989-1000 [Abstract] ( 46 ) [HTML 1KB] [ PDF 1799KB] ( 118 )
1001 2-Connected Factor-critical Graphs G with Exactly |E(G)|+1 Maximum Matchings
Ming-hua LI, Yan LIU
2017 Vol. 33 (4): 1001-1014 [Abstract] ( 36 ) [HTML 1KB] [ PDF 191KB] ( 102 )
1015 An Improved Approximation Algorithm for the k-Level Facility Location Problem with Soft Capacities
Chen-chen WU, Da-chuan XU
2017 Vol. 33 (4): 1015-1024 [Abstract] ( 37 ) [HTML 1KB] [ PDF 212KB] ( 110 )
1025 Asymptotic Behaviors of a Size-structured Population Model
Xian-long FU, Qiong WU
2017 Vol. 33 (4): 1025-1042 [Abstract] ( 68 ) [HTML 1KB] [ PDF 222KB] ( 128 )
1043 Existence of Nontrivial Solutions for Superlinear Three-Point Boundary Value Problems
Hong-yu LI
2017 Vol. 33 (4): 1043-1052 [Abstract] ( 39 ) [HTML 1KB] [ PDF 146KB] ( 107 )
1053 A Mixed-finite Volume Element Coupled with the Method of Characteristic Fractional Step Difference for Simulating Transient Behavior of Semiconductor Device of Heat Conductor And Its Numerical Analysis
Yi-rang YUAN, Qing YANG, Chang-feng LI, Tong-jun SUN
2017 Vol. 33 (4): 1053-1072 [Abstract] ( 37 ) [HTML 1KB] [ PDF 272KB] ( 98 )
1073 Admissibility of Linear Estimators with Respect to Inequality Constraints Under Some Loss Functions
Shang-li ZHANG, Hong QIN, Chang-chun WU
2017 Vol. 33 (4): 1073-1082 [Abstract] ( 42 ) [HTML 1KB] [ PDF 149KB] ( 105 )
1083 Generalized Latin Matrix and Construction of Orthogonal Arrays
Shan-qi PANG, Li-yan CHEN
2017 Vol. 33 (4): 1083-1092 [Abstract] ( 48 ) [HTML 1KB] [ PDF 158KB] ( 110 )
1093 Optimal Eighth Order Convergent Iteration Scheme Based on Lagrange Interpolation
Rajni SHARMA, Ashu BAHL
2017 Vol. 33 (4): 1093-1102 [Abstract] ( 61 ) [HTML 1KB] [ PDF 151KB] ( 100 )
Acta Mathematicae Applicatae Sinica, English Serie
      Forthcoming Articles
      Current Issue
      Archive
      Email Alert
      
      Read Articles
      Download Articles
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9